# SDR IPXA2025121540464

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 72,959 hours, 24,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STIFFENER APPROXIMATELY LBL48 STA 246 HAS CRACK AT UPPER END VERIFIED WITH HFEC MEASUREMENT OF DAMAGED IS 0.5'' ON UPPER END. SEE ATTACH PICS FOR MORE INFO.
